CURRICULUM VITAE

RAMAZAN AKGÜN

Professor at Balikesir University

 

Address:

Balikesir University, Faculty of Arts and Sciences,

Department of Mathematics, 10145, Cagis Yerleskesi,

Balikesir, TURKEY.

Tel:     +902666121278    GSM: 05428374878

Fax:    +902666121110

Email:    rakgun@balikesir.edu.tr, akgunr@gmail.com

 

Personal:                  

Citizenship: Republic of Turkey

Date of Birth/Place: 1977 September;  Manisa

Married, have one son and one daughter.

 

Education:

Primary School

Şehitlioğlu Köyü İlkokulu

1984-1989

Secondary School

Selendi Yatılı İlköğretim Bölge Okulu

1989-1992

High School

Manisa Lisesi

1992-1995

B.Sc.

Balikesir University, Faculty of Arts and Sciences, Dep. Math.

1995-1999

M.Sc.

M.Sc. Thesis

Balikesir University, Institute of Science, Math

Approximation by polynomials in L2(G), Balikesir, 2003,  62 pp

1999-2003

Supervisor :Prof. Dr. Daniyal M. ISRAFILOV

PhD

Ph.D. Thesis

Balikesir University, Institute of Science,  Math

Approximation by polynomials in Smirnov-Orlicz spaces, 2007,

2003-2007

Supervisor : Prof. Dr. Daniyal M. ISRAFILOV

 

 

Academic Career:

Teacher in Mathematics                

Republic of Turkey Ministry of National Education    

1999-2003

Research Assistant                       

Balikesir University, Faculty of Arts and Science       

2003-2008

Assist. Prof. Dr.                             

Balikesir University,

2008-2010

Assoc. Prof. Dr.                             

Mathematics (Balikesir University)       

2010-2015

Post-doctoral Research Fellow   

Centre de Recerca Matemática, Universited Autonoma de Barcelona, Spain   

2012-2013

Prof. Dr.                                         

Balikesir University      

2015-Pres.

 

MSc Students:       

Hüseyin Koç, “Convergence of interpolating polynomials in symmetric function spaces”, Balikesir University, Institute of Science,  2011.

Ömer Kamış, “Approximation by Poisson polynomials in weighted Symmetric Smirnov spacesBalikesir University, Institute of Science,  2012.

Hacı Bekir Meydan, “Approximation problems of Differentiable functions in Lebesgue spaces”, Balikesir University, Institute of Science,  2015.

Ali Kaya, Mixed Lebesgue spaces and mixed modulus of smoothness, continue.

Uğur Yiğitaslan, continue.

 

PhD Sudents:

Hüseyin Koç, “Polynomial approximation in Orlicz spaces”, Balikesir University, Institute of Science,  2015.

 

 

Research Interests:

Analysis, Harmonic Analysis, Weighted Polynomial Approximation of real functions,

Complex Polynomial Approximation

 

Languages:

 

            English (upperintermediate,YDS 76,25), Russian (reading)

 

Conference Talks:

 

Approximation by Faber  polynomials in the Smirnov-Orlicz spaces 17. National Mathematics Symposium, Bolu, August, 2004.

 

Approximation properties of Interpolating polynomials in the Smirnov-Orlicz class, International Conference on “Constructive theory of functions”, 1-7 June 2005, Varna, Bulgaria.

 

Polynomial approximation in weighted Smirnov-Orlicz space, International Workshop on function Spaces, Integral Operators and Applications in PDE, August 31- September 5, 2005, Tbilisi, Georgia.

 

Approximation properties of weighted Smirnov-Orlicz spaces, 18. National Mathematics Symposium, 5-8 September 2005, Istanbul Culture University.

 

Approximation by polynomials in weighted rearrangement invariant spaces, 19. National Mathematics Symposium, 22-25 August 2006, Dumlupinar University, Kutahya.

 

Fractional Modulus of Smoothness and Approximation Theorems in Orlicz spaces, International Symposium on Geometric Function theory and Applications, 20-24 August, 2007, Istanbul Culture University, Istanbul.

 

Approximation by Rational Functions in Weighted Smirnov-Orlicz Classes, International Society for Analysis, Its applications and Computation (ISAAC Conference 2007), 12-18 August 2007, METU, Ankara.

 

Approximation of Functions of Weighted Lebesgue and Smirnov Spaces, International Symposium on Analysis and Theory of Functions, 24-26 August 2009, Istanbul Culture University, Istanbul.

 

Approximation by polynomials in weighted Lebesgue spaces, 22. National Mathematics Symposium, 31 August-03 September 2009, Nesin Mathematics Village, Sirince, Selcuk, Izmir.

 

One sided approximation in Orlicz spaces, Ankara Mathematics Days, 03-04 June, 2010.

 

Approximation by interpolating polynomials in weighted symmetric Smirnov spaces, Ankara Mathematics Days, 02-03 June, 2011.

 

Inequalities of trginometric approximation in weighted Orlicz spaces and their exactness, 24. National Mathematics Symposium, Uludag University, 7-10 September 2011, Bursa.

 

Jackson and smoothness theorems for trigonometric approximation in some Banach Function Spaces, International Society for Analysis, Its applications and Computation, ISAAC Conference 2013, 02-09 August, Krakow, Polland.

 

Approximation by partial sum of the trigonometric Fourier series in Orlicz spaces,  VII International symposium "Fourier series and their applications", 27 may 2014-02 june 2014, Abrau dyurso, Novorrosisyk, Camp Moryak, Russia.

 

Approximation by polynomials in Bergman spaces, International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii  (May 25–29, 2015, Steklov Mathematical Institute of RAS, Moscow)

 

 

Fellowships and grants:

 

Polynomial Approximation in Bergman spaces; Post-doctoral Research Fellowship of TUBITAK 2219, Centre de Recerca

Matemática, Universited Autonoma de Barcelona, Spain, 2012-2013.

 

Mixed modulus of continuity in weighted Lebesgue spaces and approximation problems, Scientific Research and Projects

department of Balikesir University, with contract number 2014/58.

 

Approximation by polynomials in Orlicz spaces,   Scientific Research and Projects department of Balikesir University, with

contract number 2015/132.

 

Approximation problems in Smirnov Orlicz spaces,  Scientific Research and Projects department of Balikesir University, with

contract number 2006/40.

 

Weighted Lebesgue spaces and approximation by angle, Scientific Research and Projects department of Balikesir University,

with contract number 2016/.

 

Teaching:

            Graduate: Function Spaces, Bergman spaces, Approximation theory, Fourier Analysis

            Undergraduate: Mathematics for  Engineers, Calculus, Analysis, Functional Analysis, Real Analysis, Lebesgue Integral

 

Publication List:

 

Accepted:

 

            Jackson and inverse inequalities in rearrangement invariant Banach function spaces on Dini-smooth domains, 2017, to be appear in Az J Math.

Mixed modulus of continuity in Lebesgue spaces with Muckenhoupt weights, Turk. J. Math., 2016,

2016    Improved direct and converse theorems in weighted Lorentz spaces, Bull. Belg. Math. Soc. Simon Stevin 23 (2016), 1–16. (jointly with Y.E.Yildirir)

            Polynomial approximation in Bergman spaces, Ukrainian Mat. Zh., 68 (2016), No:4, 435-448.

            Some inequalities of trigonometric approximation in weighted Orlicz spaces, Math. Slovaca 66 (2016), No:1, 1-18.

           Simultaneous approximation of functions in Orlicz spaces with Muckenhoupt weights, Complex Var. Elliptic Equ. 2016, http://dx.doi.org/10.1080/17476933.2016.1142538 (jointly with H. Koç)

2015  Realization and characterization of modulus of smoothness in weighted Lebesgue spaces, St. Petersburg Math. J. 26 (2015), 741-756; Eng. Trans. of  Algebra i Analiz, 26:5 (2014),  64–87.

 

Jackson-Stechkin type inequality in weighted Lorentz spaces, Mathematical Inequalities & Applications, Volume 18, Number 4 (2015), 1283–1293, (jointly with Y.E.Yildirir)

         

2013  Improved converse theorems and fractional moduli of smoothness in Orlicz spaces, Bull. Malays. Math. Sci. Soc. (2), Vol. 36, No.

1 (2013), 49–62.

 

           Some notes on trigonometric approximation of (\alpha,\psi)-differentiable functions in weighted variable exponenet Lebesgue

spaces, Proceedings of A. Razmadze Math. Inst. Vol. 161 (2013), 15-23 (jointly with V. Kokilashvili).

 

2012  Approximation by interpolating polynomials in weighted symmetric Smirnov spaces, Hacettepe journal of mathematics and statistics, Volume 41 (5) (2012), 643-649  (jointly with Hüseyin Koç.)

 

         The refined estimates of trigonometric approximation for functions with generalized derivatives in weighted variable exponent Lebesgue spaces, Georgian Math. J. 19 (2012), 611–626 (jointly with V. Kokilashvili).

 

         Some Approximation Problems for (α,ψ)-differentiable functions in weighted variable exponent Lebesgue spaces, [In Russian] Probl. Mat. Anal. 66, 3-14 (2012); English Transl. J. Math. Sci., New York, Vol. 186, No. 2, 139-152 (2012). (jointly with V. Kokilashvili)

 

         Approximation by polynomials in rearrangement invariant quasi Banach function spaces, Banach J. Math. Anal. Vol:6, No:2 (2012), pp.113-131.

 

         Approximation of Functions of Weighted Lebesgue and Smirnov Spaces, Mathematica (Cluj), Tome 54 (77), No: Special (2012), pp. 25-36.

 

         Approximation by trigonometric polynomials of functions having (α, ψ)- derivatives in weighted variable exponent Lebesgue spaces, [In Russian] Probl. Mat. Anal. 65, 3-12 (2012); English Transl. J. Math. Sci., New York, Vol. 184, No. 4, 371-382 (2012). (jointly with V. Kokilashvili)

 

         Approximating polynomials for functions of weighted Smirnov-Orlicz spaces,  J. Funct. Spaces Appl. Volume 2012, Article ID 982360, 41 pages.

 

2011 Polynomial approximation in weighted Lebesgue spaces, East Journal on Approximations, vol: 17, no 3, (2011), pp. 253-266.

 

        The refined direct and converse inequalities of trigonometric approximation in weighted variable exponent Lebesgue spaces, Georgian Math. J., Volume: 18   Issue: 3   (2011), pp. 399-423. (jointly with V. Kokilashvili)

 

        Polynomial approximation of functions in weighted Lebesgue and Smirnov spaces with non-standart growth, Georgian Math. J., Volume: 18   Issue: 2  (2011), pp. 203-235.

 

         Inequalities for one sided approximation in Orlicz spaces, Hacettepe journal of mathematics and statistics,  Volume: 40   Issue: 2 (2011), pp. 231-240.

 

        Trigonometric approximation of functions in generalized Lebesgue spaces with variable exponent, Ukrainian Math. J., Volume: 63 Issue: 1 (2011), pp. 1-26.

 

        On converse theorems of trigonometric approximation in weighted variable exponent Lebesgue spaces, Banach Journal of Mathematical Analysis, 5 (2011), no:1, pp. 70-82 (jointly with V. Kokilashvili)

 

        Approximation in weighted Orlicz spaces, Math. Slovaca, Volume: 61   Issue: 4 (2011), pp. 601-618 (jointly with D. M. Israfilov)

 

2010 Sharp Jackson and converse theorems of trigonometric approximation in weighted Lebesgue spaces, Proc. A. Razmadze Math. Inst., 152 (2010), pp. 1-18.

 

         Simultaneous and converse approximation theorems in weighted Orlicz spaces, Bull. Belg. Math. Soc. Simon Stevin, 17 (2010), no:1, pp. 13-28, (jointly with D. M. Israfilov).

 

2009  Approximation of Functions of Weighted Lebesgue and Smirnov Spaces, (Proceedings of the Analysis and Theory of Functions - Nâzım Terzioğlu Memorial Symposium, Istanbul, Turkey, August 24-26, 2009), Mathematica (Cluj), Tome 54 (77), No: Special (2012), pp. 25-36.

 

2008 Approximation by polynomials and rational functions in weighted rearrangement invariant spaces, J. Math. Anal. Appl. 346 (2008), 489-500. (jointly with D. M. Israfilov).

 

         Approximation and moduli of fractional order in Smirnov-Orlicz classes, Glas. Mat. Ser. III, 42 (2008), no:1, pp. 121-136. (jointly with D. M. Israfilov).

 

2007 Approximation by polynomials in Smirnov-Orlicz spaces, Ph.D. Thesis,  Balikesir University, Institute of Sciences, Department of Mathematics, Balikesir, 2007, 70 pp. Supervisor : Prof. Dr. Daniyal M. ISRAFILOV

 

2006 Approximation by polynomials in weighted Smirnov-Orlicz space, J. Math. Kyoto Univ., 46, (2006), no: 4, pp. 755-770 (jointly with D. M. Israfilov).

 

         Approximation by interpolating polynomials in Smirnov-Orlicz class, J. Korean Math. Soc,  43 (2006), no: 2, pp. 413-424 (jointly with D. M. Israfilov).

 

2005 Polynomial approximation in weighted Smirnov-Orlicz space, Proc. A. Razmadze Math. Inst. 139 (2005), pp. 89-92 (jointly with D. M. Israfilov).

 

         Approximation in Smirnov-Orlicz classes, Glas. Mat. Ser. III 40 (2005), no. 1, pp. 87-102. (jointly with D. M. Israfilov and B. Oktay).

 

2003 Approximation by polynomials in L2(G), M.Sc. Thesis, Balikesir University, Institute of Sciences, Department of Mathematics, Balikesir, 2003,  62 pp.  Supervisor : Prof. Dr. Daniyal M. ISRAFILOV

 

Recent Preprints:              Ul'yanov inequalities and $(\psi,\beta)$-derivatives in Lebesgue spaces with Muckenhoupt weights,

Generalized derivatives and approximation in weighted Lorentz spaces (jointly with Y.E.Yildirir)